# SDR SWIA2019110646727

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE FUSELAGE JUST AFT OF FS 310.0 RBL 6 GALLEY ATTACHMENT PLATE HAS CORROSION.  (C-CHECK) RO: 11/05/2019  REMOVED CORROSION,FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED NEW PLATE AT INSIDE FUSELAGE JUST AFT OF FS 310.0 RBL6 GALLEY ATTACHMENT IAW SRM.
